# SDR AALA201607209001

- Difficulty date: July 13, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 60,759 hours, 22,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: 53371301205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENACE, RT BOX BEAM UPPER FLANGE HAS 2 FASTENER HOLES WITH CRCK INDICATIONS, 3RD FASTENER HOLE FROM FORWARD AND THE AFT FASTENER HOLE,  AT FRAME 43 AND -Y16.50.  REPAIRED BOX BEAM IAW EO 5315Y066.
